deposit_your_work

"Domain Walls" in Magnetic Superconductors

Files in this item

Files Size Format View
article_RIP663_part12.pdf 1.672Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: "Domain Walls" in Magnetic Superconductors
Author: Suhl, H.
Series: The Rice University Studies, Volume 66, Number 3
Issue: Issue 3
Date: 1980-07
Citation: Suhl, H.. (1980). ""Domain Walls" in Magnetic Superconductors." vol. 66. no. 3, pp. 201-216.
Description: Paper by H. Suhl
URI: http://hdl.handle.net/1911/63422

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)